Alert archive / Arkansas / Flash Flood Warnings in 2011
Flash Flood Warning 8, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Apr 20, 2011, 7:35 PM CDT for 13 counties in Arkansas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2011, 7:35 PM CDT (00:35 UTC)
- Expired
- Apr 20, 2011, 10:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Arkansas County, AR, Clark County, AR, Cleveland County, AR, Dallas County, AR, Desha County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Jefferson County, AR, Lincoln County, AR, Montgomery County, AR, Ouachita County, AR, Pike County, AR
The radar
The Little Rock radar (KLZK), 84 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 8:00 PM CDT | FLASH FLOOD | 3 Ene Jenkins Ferry, AR | WATER IS COVERING COUNTY ROAD 8. |
| Apr 20, 9:15 PM CDT | FLASH FLOOD | Malvern, AR | GRIGSBY FORD ROAD HAS WATER OVER THE ROADWAY. RELAYED BY KATV IN LITTLE ROCK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 0.6 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1739 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 1671 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
454
WGUS54 KLZK 210039
FFWLZK
ARC001-019-025-039-041-051-053-059-069-079-097-103-109-210330-
/O.NEW.KLZK.FF.W.0008.110421T0039Z-110421T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
735 PM CDT WED APR 20 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
CLARK COUNTY IN SOUTHWEST ARKANSAS...
CLEVELAND COUNTY IN SOUTHEAST ARKANSAS...
DALLAS COUNTY IN SOUTHWEST ARKANSAS...
GRANT COUNTY IN CENTRAL ARKANSAS...
HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
LINCOLN COUNTY IN SOUTHEAST ARKANSAS...
NORTHERN DESHA COUNTY IN SOUTHEAST ARKANSAS...
NORTHERN OUACHITA COUNTY IN SOUTHWEST ARKANSAS...
PIKE COUNTY IN SOUTHWEST ARKANSAS...
SOUTHEASTERN GARLAND COUNTY IN CENTRAL ARKANSAS...
SOUTHERN MONTGOMERY COUNTY IN WESTERN ARKANSAS...
* UNTIL 1030 PM CDT
* AT 735 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AS MUCH AS 4 INCHES OF RAIN HAS FALLEN IN THE PAST SEVERAL HOURS
OVER PARTS OF THE WARNED AREA. WITH SEVERAL MORE HOURS OF RAIN
EXPECTED...FLASH FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION
MAY TAPER OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL
TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WHITE RIVER NWR... STAR CITY... SHERIDAN...
RISON... PINE BLUFF... MURFREESBORO...
MALVERN... LAKE GREESON... GRAYS LAKE...
DEGRAY LAKE... ARKADELPHIA... YANCOPIN...
WOODVILLE... WHITEFIELD... WHITE HALL...
WHELEN SPRINGS... WARBRITTON... WABBASEKA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!
&&
LAT...LON 3391 9106 3375 9310 3381 9313 3384 9328
3395 9337 3394 9352 3400 9380 3417 9382
3418 9390 3437 9393 3443 9269 3441 9268
3441 9262 3444 9260 3449 9121 3445 9121
3444 9117
$$
56What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 20, 6:41 PM CDT, 54 minutes earlier.
Area forecast discussion, Apr 20, 6:41 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 641 PM CDT WED APR 20 2011 .AVIATION... FRONT THAT PUSHED THROUGH THE STATE ON TUE NIGHT HAS STALLED ACROSS THE LA/AR BORDER AT THIS TIME. SHRA AND TSRA WILL CONTINUE ACROSS CENTRAL AND SOUTHERN ARKANSAS THROUGH THE EVENING WITH WIDESPREAD MVFR CONDITIONS. NRN SITES WILL SEE THE VFR CONDITIONS PERSIST THROUGH THE EVENING BEFORE PRECIP CHANCES BEGIN INCREASING OVERNIGHT AND CIGS START TO DROP. FURTHER SOUTH...LOW LEVEL STATUS WILL KEEP MVFR AND LOW LEVEL VFR CIGS THROUGH MUCH OF THE NIGHT...THOUGH SOME IMPROVEMENT COULD OCCUR. HAVE MENTIONED SHRA AND TSRA FOR MOST SITES BY THU MORNING AS THE FRONT BEGINS LIFTING BACK NORTH. && .PREV DISCUSSION... /ISSUED 345 PM CDT WED APR 20 2011/ SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT BUSY AFTN ACRS THE FA DEALING WITH ELEVATED STORMS/HAILERS ACRS MAINLY CNTRL AR. ACTIVITY OCCURRING WELL N OF THE SFC BNDRY THAT WAS STALLED OUT ACRS NRN LA...AND BEING AIDED BY AN APCHG SHRTWV FM THE W. STRONG/SVR STORMS WL CONT INTO THE EARLY EVENING HRS...AS A SVR TSTM WATCH RMNS IN EFFECT UNTIL 21/02Z. UNSETTLED WX CONDS WL CONT ACRS THE MID SOUTH FOR THE NEXT SEVERAL DAYS AS THE AFOREMENTIONED FNTL BNDRY WL BEGIN LIFTING BACK SLOLY NWD STARTING TNGT AND THU. BEST SHRA/TSRA CHCS WL ALSO SHIFT NWD WITH THE FNT IN THE COMING DAYS. LOCATIONS TO THE S OF THE BNDRY WL SEE A RETURN TO WARM AND HUMID CONDS...WITH JUST SLGT CHCS OF CONVECTION. MODELS CONT TO INDC THAT HEADING INTO THE WEEKEND...THE FNTL BNDRY WL BE SITUATED NEAR THE AR/MO BRDR. A SERIES OF UPR LVL IMPULSES WL CONT TO TRACK EWD THRU THE REGION...RESULTING IN ADDITIONAL PDS OF SHRA/TSRA. BEST CHCS WL CONT TO BE GENERALLY ALONG AND N OF THE BNDRY...MAINLY AFFECTING NRN AR. LONG TERM...SUNDAY THROUGH WEDNESDAY STATIONARY FRONT WILL BE POSITIONED JUST NW OF THE CWA AT THE START OF THE LONG TERM...WITH UPPER LEVEL FLOW OVER THE REGION REMAINING NEARLY PARALLEL TO THIS FRONT. WITH MULTIPLE UPPER DISTURBANCES MOVE OVER THE REGION ABOVE THE FRONT...SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED SUN AND MON. RIGHT NOW...THE BEST POPS WILL REMAIN ACROSS THE FAR NW SECTIONS OF THE STATE...OR IN AREAS IN CLOSER PROXIMITY TO THIS STALLED FRONT. IF THIS FRONT STALLS FURTHER SOUTH DURING THIS PERIOD...BETTER CHANCES FOR HEAVY RAINFALL WILL BE POSSIBLE ACROSS THE NORTHERN THIRD OF THE STATE. THIS SCENARIO WARRANTS FURTHER ATTENTION IN THE COMING DAYS AS THE HEAVY RAINFALL WILL INCREASE THE THREAT FOR FLASH AND RIVER FLOODING ACROSS THIS REGION OF THE STATE...ESPECIALLY IF THE FRONT STALLS FURTHER SOUTH THAT CURRENTLY EXPECTED. BY TUE...AN UPPER LEVEL TROUGH WILL MOVE EAST INTO THE PLAINS...WITH THE STALLED FRONT LIFTING FURTHER NORTH...AND STRONGER SRLY SFC FLOW DEVELOPING ACROSS THE STATE. A DRY LINE AND COLD FRONT WILL THEN MOVE TOWARDS THE STATE TUE INTO WED...WITH SHOWERS AND THUNDERSTORMS POSSIBLE FOR MUCH OF AR. GIVEN THE TIME OF YEAR...FORECAST UPPER LEVEL DYNAMICS...AND PERSISTENT MOISTURE ADVECTION INTO THE STATE OVER SEVERAL DAYS...THE THREAT FOR WIDESPREAD SEVERE WEATHER WILL EXIST WITH THIS SYSTEM. HOWEVER...THERE DOES REMAIN SOME UNCERTAINTY REGARDING TIMING AND OTHER DETAILS WITH THIS EARLY NEXT WEEK SYSTEM...AND FORECAST ADJUSTMENTS WILL BE POSSIBLE IN THE COMING DAYS. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 50 67 61 79 / 50 60 30 30 CAMDEN AR 59 79 66 83 / 50 30 20 10 HARRISON AR 45 64 60 77 / 40 70 40 40 HOT SPRINGS AR 55 74 65 82 / 60 40 20 20 LITTLE ROCK AR 54 72 64 82 / 60 40 20 20 MONTICELLO AR 60 79 66 86 / 50 30 20 10 MOUNT IDA AR 55 73 64 81 / 60 40 20 20 MOUNTAIN HOME AR 44 63 60 79 / 30 70 40 40 NEWPORT AR 51 69 63 80 / 50 60 30 30 PINE BLUFF AR 57 76 63 84 / 60 40 20 10 RUSSELLVILLE AR 52 69 60 81 / 60 60 30 30 SEARCY AR 52 69 63 80 / 60 60 20 20 STUTTGART AR 55 74 63 82 / 60 40 20 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...58 / LONG TERM...56 AVIATION...56
Hazardous weather outlook, Apr 20, 6:30 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 630 PM CDT WED APR 20 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-211000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 630 PM CDT WED APR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH OVER CENTRAL AND SOUTHERN ARKANSAS...JUST TO THE NORTH OF A STALLED OUT FRONTAL BOUNDARY. SOME OF THESE STORMS WILL BE STRONG TO POSSIBLY SEVERE THROUGH 9 PM WITH HAIL UP TO THE SIZE OF QUARTERS. IN ADDITION TO THE POSSIBLE SEVERE WEATHER...THESE STORMS WILL TRACK OVER THE SAME AREA WHERE HEAVY RAIN HAS ALREADY FALLEN LEADING TO THE POSSIBILITY OF FLASH FLOODING. THE ACTIVITY WILL SLOWLY DIMINISH THROUGH THE EVENING AND OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ON THURSDAY...THE STATIONARY FRONT IN LOUISIANA WILL MOVE NORTH AS A WARM FRONT AND BRING ANOTHER ROUND OF THUNDERSTORMS TO THE STATE. THE BEST CHANCE FOR THUNDERSTORMS WILL BE IN THE NORTHERN HALF OF THE FORECAST AREA. SOME OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL BEING THE MOST LIKELY THREAT. ANOTHER ROUND OF STORMS WILL BE POSSIBLE FRIDAY NIGHT...MAINLY IN THE NORTH AND NORTHWEST PARTS OF THE FORECAST AREA. FINALLY...ON TUESDAY THE COMPUTER MODELS ARE SHOWING A SETUP THAT COULD BRING A SIGNIFICANT AND WIDESPREAD ROUND OF STRONG THUNDERSTORMS TO THE STATE. DETAILS ABOUT THIS EVENT ARE NOT YET CLEAR...BUT THIS SCENARIO BEARS MONITORING OVER THE NEXT SEVERAL DAYS. WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED ACROSS PORTIONS OF THE STATE OVER THE NEXT SEVERAL DAYS...THE THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL INCREASE OVER TIME. THE AREAS OF GREATEST THREAT FOR HEAVY RAINFALL OVER THE NEXT 7 DAYS WILL BE ACROSS THE NORTHERN THIRD OF THE STATE BY LATE THIS WEEKEND INTO EARLY NEXT WEEK WITH A FRONTAL BOUNDARY LINGERING IN THE VICINITY OF THE OZARKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51/62/56
In the hours before
Special weather statement, Apr 20, 6:56 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 656 PM CDT WED APR 20 2011 ARZ024-032-033-045-210040- CLEBURNE AR-FAULKNER AR-LONOKE AR-WHITE AR- 656 PM CDT WED APR 20 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLEBURNE...WESTERN WHITE...CENTRAL FAULKNER AND EXTREME NORTHWESTERN LONOKE COUNTIES UNTIL 745 PM CDT... AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES EAST OF PICKLES GAP...OR 6 MILES EAST OF CONWAY...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... LAKE CONWAY... CONWAY... VILONIA... SPRINGHILL... PICKLES GAP... MT VERNON... MCRAE... GRAVEL HILL... ENOLA... CROSBY... BEAVER FORK LAKE... SIDON... SALTILLO... ROMANCE... OTTO... JOY... HOLLAND... HAMLET... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 123 AND 133. LAT...LON 3540 9184 3510 9174 3500 9242 3517 9249 TIME...MOT...LOC 2357Z 250DEG 29KT 3512 9235 56
Local storm report, Apr 20, 6:58 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
658 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM TORNADO 3 SSE DANVILLE 35.01N 93.37W
04/14/2011 F1 YELL AR NWS STORM SURVEY
AN EF1 TORNADO TOUCHED DOWN 3.7 MILES SE OF DANVILLE AND
TRAVELLED EIGHT TENTHS OF A MILE BEFORE LIFTING 3.6 MILES
SE OF DANVILLE. A BARN WAS DESTROYED AND TWO PIECES OF
FARMING EQUIPMENT WERE DAMAGED. SEVERAL TREES WERE BLOWN
DOWN. THE DAMAGE PATH WAS LOCATED ENTIRELY ON PRIVATE
PROPERTY.
&&
224Local storm report, Apr 20, 7:00 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
700 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL CONWAY 35.09N 92.45W
04/20/2011 M0.75 INCH FAULKNER AR TRAINED SPOTTER
DIME SIZE HAIL WAS REPORTED.
&&
224Special weather statement, Apr 20, 7:09 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
709 PM CDT WED APR 20 2011
ARZ056-057-064-065-210055-
ARKANSAS AR-DESHA AR-JEFFERSON AR-LINCOLN AR-
709 PM CDT WED APR 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ARKANSAS...SOUTHEASTERN
JEFFERSON...NORTHERN LINCOLN AND NORTHERN DESHA COUNTIES UNTIL 800 PM
CDT...
AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ELMWOOD TO 3 MILES
SOUTHWEST OF CANE CREEK LAKE...AND MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
WHITE RIVER NWR... STAR CITY... YANCOPIN...
WOODVILLE... WHITEFIELD... WATSON...
TRUSTEN HOLDER WMA... STIMSON... RICHARDSON...
NEBO... MORGAN PT REC AREA... MITCHELLVILLE...
MILLS... MERRISACH LAKE...
LITTLE BAYOU METO PARK... LINWOOD...
LANGFORD... GRADY...
LAT...LON 3428 9106 3422 9105 3419 9107 3414 9107
3414 9108 3413 9106 3386 9109 3389 9191
3432 9180 3434 9104 3429 9104
TIME...MOT...LOC 0009Z 271DEG 28KT 3423 9171 3390 9180
56Local storm report, Apr 20, 7:14 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
714 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL BLUE BALL 34.95N 93.70W
04/20/2011 E0.50 INCH SCOTT AR TRAINED SPOTTER
&&
58Special weather statement, Apr 20, 7:26 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 726 PM CDT WED APR 20 2011 ARZ022-031-032-038-039-210110- CONWAY AR-FAULKNER AR-PERRY AR-POPE AR-YELL AR- 726 PM CDT WED APR 20 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN POPE...SOUTHWESTERN CONWAY...EXTREME SOUTHWESTERN FAULKNER...EASTERN YELL AND PERRY COUNTIES UNTIL 815 PM CDT... AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF OLA...OR 9 MILES SOUTHEAST OF DANVILLE...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... PERRYVILLE... MORRILTON... SEQUOYA PARK... POTTSVILLE... PLAINVIEW... PETIT JEAN SP... PETIT JEAN RIVER WMA... PETIT JEAN MTN... PERRY... OPPELO... OLA... NIMROD LAKE... LAKE ATKINS... HOUSTON... HATTIEVILLE... HARRIS BRAKE... HAPPY BEND... GALLA CREEK WMA... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 88 AND 109. LAT...LON 3535 9281 3497 9256 3484 9330 3511 9340 TIME...MOT...LOC 0026Z 257DEG 28KT 3500 9324 56
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 7:09 PM CDT | Special Weather Statement | LZK | Arkansas, Lincoln | 46 min |
| Apr 20, 7:26 PM CDT | Special Weather Statement | LZK | Perry | 44 min |
| Apr 20, 7:51 PM CDT | Special Weather Statement | LZK | Cleveland, Grant, Jefferson | 44 min |
| Apr 20, 8:02 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pope, Yell | 25 min |
| Apr 20, 8:30 PM CDT | Special Weather Statement | LZK | Clark | 45 min |
| Apr 20, 8:55 PM CDT | Special Weather Statement | LZK | Calhoun, Cleveland, Lincoln | 45 min |
| Apr 20, 9:15 PM CDT | Special Weather Statement | LZK | Lincoln | 45 min |
| Apr 20, 9:20 PM CDT | Special Weather Statement | LZK | Clark | 45 min |
| Apr 20, 10:28 PM CDT | Special Weather Statement | LZK | Calhoun | 47 min |
| Apr 20, 10:34 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland | 26 min |
| Apr 20, 10:45 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 30 min |
| Apr 20, 10:58 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Drew, Lincoln | 32 min |
| Apr 21, 12:15 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas | 30 min |
| Apr 21, 12:28 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 35 min |
| Apr 21, 1:21 AM CDT | Flash Flood Warning | LZK | Clark, Dallas, Ouachita | 3 hr |
| Apr 21, 2:16 AM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 2 hr |
| Apr 21, 4:47 AM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Clark, Cleveland, Dallas, Ouachita | 2 hr |
| Apr 21, 9:09 AM CDT | River Flood Advisory | LZK | Clark, Hot Spring | 36 hr |
| Apr 21, 9:09 AM CDT | River Flood Advisory | LZK | Calhoun, Ouachita | 36 hr |
| Apr 21, 10:15 AM CDT | River Flood Advisory | LZK | White, Woodruff | 36 hr |
| Apr 21, 10:52 AM CDT | Special Weather Statement | LZK | Polk | 48 min |
| Apr 21, 11:35 AM CDT | Special Weather Statement | LZK | Polk | 30 min |
| Apr 21, 11:58 AM CDT | Special Weather Statement | LZK | Pike | 62 min |
| Apr 21, 12:01 PM CDT | Special Weather Statement | LZK | Montgomery | 59 min |
| Apr 21, 1:02 PM CDT | Special Weather Statement | LZK | Montgomery, Pike, Scott | 43 min |
| Apr 21, 1:44 PM CDT | Special Weather Statement | LZK | Dallas | 61 min |
| Apr 21, 1:45 PM CDT | Special Weather Statement | LZK | Montgomery, Scott | 45 min |
| Apr 21, 5:13 PM CDT | Special Weather Statement | LZK | Hot Spring | 47 min |
| Apr 21, 5:49 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 24 min |
Nearby
Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.